MathSciNet Relay Station
MathSciNet bibliographic data
MR1888812 60E05 (33B15 62E10)
Wesołowski, Jacek The Matsumoto-Yor independence property for GIG and gamma laws, revisited. Math. Proc. Cambridge Philos. Soc. 133 (2002), no. 1, 153–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement